Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Hausdorff dimension of recurrent net fractals


Author: Sergio Stella
Journal: Proc. Amer. Math. Soc. 116 (1992), 389-400
MSC: Primary 58F12; Secondary 28A78
Corrigendum: Proc. Amer. Math. Soc. 121 (1994), 1309-1311.
MathSciNet review: 1094507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the Hausdorff dimension of recurrent net fractals showing that it coincides with the box-counting dimension. This is done for geometric constructions in a complete metric space, generalizing well-known theorems about self-similar sets. In particular, it follows that what is really essential in the dimension estimates of self-similar sets are their metric features and not the dynamical ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 28A78

Retrieve articles in all journals with MSC: 58F12, 28A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1094507-X
Keywords: Dimension, fractal, self-similar set, recurrent net fractal
Article copyright: © Copyright 1992 American Mathematical Society